# SDR SWAA114168

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 84,667 hours, 51,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973SH2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND CREASE BEAM WEB CRACKED BETWEEN BS 616 TO BS 639, BETWEEN LBL 63 TO LBL 70.  REMOVED AND REPLACED WEB PER SRM.
